# SDR SWIA202161733

- Difficulty date: September 7, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM REPAIR TO FLOOR BEAM FLANGE AT FS605.0-FS621.0, LBL27.0     (C-CHECK RO 10/8/2021)    PERFORMED REPAIR TO FLOOR BEAM FLANGE AT FS605.0-FS621.0, LBL27.0. REF REO 601R-53-61-7713 REV. -- DATED 2021-09-12. COMPLIED WITH 51-900-1003-SKY
